Alert archive / California / Wind Advisories in 2022
Wind Advisory 19, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 2, 2022, 1:41 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 3, 2022, 12:00 PM PST. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2022, 1:41 PM PST (21:41 UTC)
- In effect from
- Mar 3, 2022, 12:00 PM PST
- Expired
- Mar 6, 2022, 3:00 AM PST
- In force
- 63 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4424 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445 WWUS76 KSGX 022141 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 141 PM PST Wed Mar 2 2022 CAZ055-056-058-062-030545- /O.NEW.KSGX.WI.Y.0019.220303T2000Z-220304T0800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-San Diego County Deserts- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 141 PM PST Wed Mar 2 2022 ...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT THURSDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts from 50 to 70 mph expected. * WHERE...San Bernardino County Mountains, Riverside County Mountains, San Diego County Mountains and San Diego County Deserts. * WHEN...From noon Thursday to midnight PST Thursday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
11 follow-up statements
612 WWUS76 KSGX 030515 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 915 PM PST Wed Mar 2 2022 CAZ055-056-058-062-031315- /O.CON.KSGX.WI.Y.0019.220303T2000Z-220304T0800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains-San Diego County Deserts- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 915 PM PST Wed Mar 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts from 50 to 70 mph expected. * WHERE...San Bernardino County Mountains, Riverside County Mountains, San Diego County Mountains and San Diego County Deserts. * WHEN...From noon Thursday to midnight PST Thursday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
506 WWUS76 KSGX 031156 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 356 AM PST Thu Mar 3 2022 CAZ055-056-058-031300- /O.CAN.KSGX.WI.Y.0019.220303T2000Z-220304T0800Z/ San Bernardino County Mountains-Riverside County Mountains- San Diego County Mountains- 356 AM PST Thu Mar 3 2022 ...WIND ADVISORY IS CANCELLED... Southwest to west winds for this afternoon and evening with gusts to 40 mph. $$ CAZ060-032330- /O.NEW.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 356 AM PST Thu Mar 3 2022 ...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-065-032330- /O.EXB.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of La Quinta and Desert Hot Springs 356 AM PST Thu Mar 3 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON PST SATURDAY... * WHAT...Northwest winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...From 7 PM this evening to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected for Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ062-032330- /O.EXT.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/ San Diego County Deserts- Including the city of Borrego Springs 356 AM PST Thu Mar 3 2022 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON PST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts. * WHEN...From 7 PM this evening to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected for Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
069 WWUS76 KSGX 031244 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 444 AM PST Thu Mar 3 2022 CAZ043-552-031600- /O.NEW.KSGX.FG.Y.0003.220303T1244Z-220303T1600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Huntington Beach, and Costa Mesa 444 AM PST Thu Mar 3 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...Visibility less than one mile in dense fog. * WHERE...San Diego County Coastal Areas and Orange County Coastal Areas. * WHEN...Until 8 AM PST this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ CAZ061-062-065-032315- /O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 444 AM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON PST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...From 7 PM this evening to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-032315- /O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 444 AM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
848 WWUS76 KSGX 031554 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 754 AM PST Thu Mar 3 2022 CAZ043-552-031700- /O.EXP.KSGX.FG.Y.0003.000000T0000Z-220303T1600Z/ San Diego County Coastal Areas-Orange County Coastal Areas- Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, National City, San Diego, Huntington Beach, and Costa Mesa 754 AM PST Thu Mar 3 2022 ...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... Any lingering fog will be lifting rapidly through 9 AM. $$ CAZ061-062-065-040000- /O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 754 AM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON PST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...From 7 PM this evening to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-040000- /O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 754 AM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
629 WWUS76 KSGX 032015 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1215 PM PST Thu Mar 3 2022 CAZ061-062-065-040600- /O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 1215 PM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON PST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...From 7 PM this evening to noon PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-040600- /O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 1215 PM PST Thu Mar 3 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM Friday to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
132 WWUS76 KSGX 041034 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 234 AM PST Fri Mar 4 2022 CAZ061-062-065-042330- /O.EXT.KSGX.WI.Y.0019.000000T0000Z-220306T0000Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 234 AM PST Fri Mar 4 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds are expected for late tonight and Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-042330- /O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 234 AM PST Fri Mar 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY... * WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM this afternoon to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
814 WWUS76 KSGX 042045 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 1245 PM PST Fri Mar 4 2022 CAZ061-062-065-050600- /O.EXT.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 1245 PM PST Fri Mar 4 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. Strongest below the passes and on near the desert foothills. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds expected Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-050600- /O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 1245 PM PST Fri Mar 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY... * WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From 4 PM this afternoon to 4 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
969 WWUS76 KSGX 050415 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 815 PM PST Fri Mar 4 2022 CAZ060-051200- /O.CON.KSGX.WI.Y.0020.000000T0000Z-220305T1200Z/ Apple and Lucerne Valleys- 815 PM PST Fri Mar 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM SATURDAY... * WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...Through 4 AM Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ061-062-065-051300- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 815 PM PST Fri Mar 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. Strongest below the passes and on near the desert foothills. * WHEN...Until 3 AM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ Moede
581 WWUS76 KSGX 051247 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 447 AM PST Sat Mar 5 2022 CAZ060-052200- /O.EXB.KSGX.WI.Y.0019.000000T0000Z-220306T0600Z/ Apple and Lucerne Valleys- 447 AM PST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts to 45 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-065-052200- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 447 AM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ jmb For more information from the National Weather Service visit http://weather.gov/sandiego
913 WWUS76 KSGX 052103 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 103 PM PST Sat Mar 5 2022 CAZ060-060600- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T0600Z/ Apple and Lucerne Valleys- 103 PM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts to 45 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ061-062-065-061100- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 103 PM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 3 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
002 WWUS76 KSGX 060523 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 923 PM PST Sat Mar 5 2022 CAZ060-060630- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T0600Z/ Apple and Lucerne Valleys- 923 PM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts to 45 mph. * WHERE...Apple and Lucerne Valleys. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ061-062-065-061100- /O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of La Quinta, Borrego Springs, and Desert Hot Springs 923 PM PST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WHAT...West winds 20 to 30 mph with gusts to 55 mph. * WHERE...San Diego County Deserts, Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 3 AM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Moede
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 2, 9:30 AM PST, 4 hours 11 minutes earlier.
Area forecast discussion, Mar 2, 9:30 AM PST, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service San Diego CA 930 AM PST Wed Mar 2 2022 .SYNOPSIS... Warm weather today will be followed by cooler weather Thursday and then much colder weather Friday. Rain and mountain snow will move into Southern California Thursday night and Friday along with gusty winds and a slight chance of thunderstorms. A second trough will bring additional showers and cold weather Saturday, followed by dry, cool weather Sunday and Monday. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Temperatures at 9 AM were about the same as 24 hours ago, in the 60s in the coastal, valley and lower desert zones, which is quite warm for early March. Today will be another exceptionally warm day in all areas with record highs with reach at Vista (83), El Cajon (86), Ramona (83), and Idyllwild (71). Thursday won't be quite as warm, but temperatures will still be above average in the inland, mountain and desert zones. At the coast the return of cool marine air will keep temps in the mid to upper 60s which is about average. A shallow marine layer will bring low clouds back to the coast tonight which will steadily deepen Thursday as a coastal eddy spins up. Increasing onshore gradients ahead of a Pacific trough will accelerate marine layer deepening so that by Thursday evening the low clouds will have spread into the valleys. A strong winter storm will impact the area Thursday night and Friday. The GFS and EC operational runs are in general agreement with the location and intensity of a 550 dm upper low west of Pt Conception at 00Z Friday. Strong PVA and strong cold air advection aloft (500 mb temps fall to -26C by 12Z Friday) will trigger an area of rain with a chance for embedded thunderstorms Thursday night. The rain will move into Orange County around midnight and spread rapidly inland and then across the mountains through sunrise Friday. The ECMWF Extreme Forecast Index continues to show an area of rainfall between the 60th and 70th percentile across the San Diego County mountains with rain totals of 1.00 to 1.75 inches. Coastal and valley areas will see from 0.25 to 1.00 inches, greatest in the valleys and foothills. From 0.10 to 0.25 inches is expected in the deserts. Snow levels around 6500 feet Thursday evening will fall to 5000 feet late by Friday morning with 4 to 8 inches of snow above 6000 feet to locally around 12 inches above 7,500 feet. Strong winds will also impact the deserts. On Saturday a second cold upper low from the northwest will bring cold weather and scattered showers through Saturday night, most widespread in the mountains. Rain amounts will range from 0.10 to 0.25" in the coast and valley areas. The snow level will fall to around 3,500 to 4,000 feet where several more inches of snow will fall. Highs Saturday will be well below average The trough moves east Saturday night for dry but cool days and cold nights Sunday and Monday. && .AVIATION... 021600Z...VFR conditions will prevail today with some high clouds expected. Coastal areas will see patchy fog and low cigs develop as early as 09Z tonight, with low clouds and mist then persisting through Thursday morning. Bases would be initially around 500-800 feet MSL with vis 3-5SM. && .MARINE... No hazardous marine weather is expected through Thursday afternoon. Northwest winds will increase Thursday night and continue at times through Saturday night, with gusts 25-30 kts. These winds would also produce choppy seas hazardous for small craft, with seas of 8-12 ft at times. There is also a slight chance of thunderstorms Thursday night and Friday, which could produce gusty erratic winds, lightning and waterspouts. && .BEACHES... There is a slight chance of thunderstorms and associated lightning strikes Thursday night through Friday. Increasing west winds and WNW swell will also lead to some higher breaking waves late Friday morning through Saturday afternoon, with surf heights potentially exceeding 6 ft at times on the San Diego County beaches. && .SKYWARN... Skywarn activation may be requested Friday. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...Moede AVIATION/MARINE/BEACHES...Adams
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 12:17 PM PST | Winter Storm Watch | SGX | Riverside, San Bernardino, San Diego | 16 hr |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.